# SDR 9WGA2025082254627

- Difficulty date: July 25, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N546JN
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Aircraft time: 82,975 hours, 14,974 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CENTER WING UPPER PANEL CORRODED AT RH APPROX STA. 1226 XCW 80.5 AT S-15. AFTER FURTHER EVALUATION BOING CERTIFIED THE BLENDED OUT AREA AS A PERMANENT REPAIR AND BEEN COMPLETED WITH ALL THE REQUESTED PROVISIONS AT R/H CENTER WING UPPER PANEL APPROX. STA 1226, XCW 80.5AT S-15 IAW MD-11, BOEING MESSAGE: WGN-WGN-35-0035-04C.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
